I don't know much about the afib medicine but I know pvcs and pacs leave me short of breath. I also wonder if being in afib for 18 hours tired your heart out a bit. Being anxious will bring on more pvcs for me so if you can find some way to release the stress it may help a bit but I know that can be easier said than done. I am sorry things have not worked out for you. I do hope you find some relief soon.
I am sorry the ablations are not working. I would get a second opinion concerning Fleicanide. Of course try not to panic, as you know, anxiety will give you some extra PVCs. Do You have episodes of non-sustained V tach?
Has your Dr. mentioned a pacemaker
"Magnesium and arrhythmia
By Dr. William Davis
Because magnesium is removed during municipal water treatment and is absent from most bottled water, deficiency of this crucial mineral is a growing problem.
Magnesium deficiency can manifest itself in a wide variety of ways, from muscle cramps (usually calves, toes, and fingers), erratic blood sugars, higher blood pressure, to heart rhythm problems. The abnormal heart rhythms that can arise due to magnesium deficiency include premature atrial contractions, premature ventricular contractions, multifocal atrial tachycardia, atrial fibrillation, and even ventricular tachycardia, fibrillation, and Torsade de Pointes (all potentially fatal). Magnesium is important!
Magnesium supplementation is therefore necessary for just about everybody to maintain normal tissue levels. (The exception is people with kidney disorders, who should not take magnesium without supervision, since they retain magnesium.)"
"The following conditions represent possible indicators of chronic latent magnesium deficiency:
Chronic fatigue syndrome
Chest pain (angina)
Coronary artery disease and atherosclerosis
Type II diabetes
Only 1% of magnesium in the body is actually found in blood, and only .3% is found in blood serum, so clinical blood serum testing may not successfully identify magnesium deficiency." Ancient minerals - magnesium
Fleicanide is a strong medication and does cause serious side effects for some people, yet for others it does what it is taken for, including stopping AFib. I have never taken it, and I am in permanent AFib, but I have one colleague who has taken it for at least two years. He is about you age, as am I.